# SDR 2008UALA06241

- Difficulty date: October 20, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 58,510 hours, 32,647 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 362624
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTING AT AFT TWO ROWS LOOSE.  TROUBLESHOT AND RE-SECURED LOOSE CONNECTION ON EMERGENCY LIGHT STRIP.  ALL OPS NORMAL.  ACFT OK FOR SERVICE.
